# SDR CALA9901283

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629.0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 INCH CRACK AT ATTACH POINT IN LT WING UPPER FORWARD STRINGER AT WING STA 629.0.  THE CRACKED AREA WAS CUT OUT, REPAIR PARTS WERE INSTALLED IAW EA 5762-01050.
